Acta Mathematica, 1954, Volume 92

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Linear relations between$E$-functions and Bessel functions

F. M. Ragab

TBD mathscidoc:1701.331090

Acta Mathematica, 92, (1), 1-11, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The inhomogeneous minimum of a ternary quadratic form

E. S. Barnes The University of Sydney, Australia

TBD mathscidoc:1701.331091

Acta Mathematica, 92, (1), 13-33, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Rearrangements of$C$_{1}-summable series

F. Bagemihl Institute for Advanced Study, Princeton, N.J. P. Erdös Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331092

Acta Mathematica, 92, (1), 35-53, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 498 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen (II)

Wilhelm Stoll Tübingen

TBD mathscidoc:1701.331093

Acta Mathematica, 92, (1), 55-169, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 549 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The relatively exponential, logarithmic and circular functions in recursive function theory

R. L. Goodstein Leicester

TBD mathscidoc:1701.331094

Acta Mathematica, 92, (1), 171-190, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The diophantine equation$ax$^{3}+$by$^{3}+$cz$^{3}=0. Completion of the tables

Ernst S. Selmer Olso

TBD mathscidoc:1701.331095

Acta Mathematica, 92, (1), 191-197, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 599 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The inhomogeneous minima of binary quadratic forms (III)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331096

Acta Mathematica, 92, (1), 199-234, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 582 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The inhomogeneous minima of binary quadratic forms (IV)

E. S. Barnes The University of Sydney, Australia

TBD mathscidoc:1701.331097

Acta Mathematica, 92, (1), 235-264, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 367 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Eine an die Nicholsonformel anschliessende asymptotische Entwicklung für Zylinderfunktionen

Waldemar Schöbe Stuttgart

TBD mathscidoc:1701.331098

Acta Mathematica, 92, (1), 265-307, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 395 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über die Darstellung der ganzen Spitzenformen zu den Idealstufen der Hilbertschen Modulgruppe und die Abschätzung ihrer Fourierkoeffizienten

Karl-Bernhard Gundlach Münster in Westfalen II. Mathematisches Institut der Universität, Münster, Deutschland

TBD mathscidoc:1701.331099

Acta Mathematica, 92, (1), 309-345, 1954.12
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved